MAUDE Adverse Event Report: ETHICON INC. PDS PLUS CLR 18IN 3-0 S/A PS-2 PRM MP; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS PLUS CLR 18IN 3-0 S/A PS-2 PRM MP; SUTURE, SURGICAL, ABSORBABLE
Model Number PDP497G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: what is the lot number? this is a combination product, and the event has been reviewed for both the suture and the triclosan.Trade name - irgacare®, active ingredient(s) ¿ triclosan, dosage form ¿ suture/solid/parenteral, strength ¿ = 2360 ¿g/m.Event related to mw # 2210968-2022-03206, and mw # 2210968-2022-03207.
 
Event or Problem Description
It was reported that a patient underwent an unknown orthopedic procedure on (b)(6) 2022 and suture was used.The suture easily broke during use.No adverse patient consequences were reported.Additional information was requested.

Brand Name
PDS PLUS CLR 18IN 3-0 S/A PS-2 PRM MP
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key14269827
Report Number2210968-2022-03208
Device Sequence Number20239281
Product Code NEW
UDI-Device Identifier10705031048447
UDI-Public10705031048447
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPDP497G
Device Catalogue NumberPDP497G
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2022
Initial Report FDA Received Date05/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown